Research
Publications

Publications at the Riemann Center

Bernstein theorems for length and area decreasing minimal maps

authored by
Andreas Savas-Halilaj, Knut Smoczyk
Organisation(s)
Institute of Differential Geometry
Riemann Center for Geometry and Physics
Type
Article
Journal
Calculus of Variations and Partial Differential Equations
Volume
50
Pages
549-577
No. of pages
29
ISSN
0944-2669
Publication date
06.2014
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Analysis, Applied Mathematics
Electronic version(s)
https://doi.org/10.1007/s00526-013-0646-0 (Access: Closed)